# SDR DALA2016060204313

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620DT AT RT WING.  CORROSION AT COUNTERSINK OF FUEL ACCESS PLATE 620DT WAS REMOVED AND WAS MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES .680 IN, 0.680 IN AND 0.665 IN, IAW SRM 57-10-01 AND ACCESS PLATE WAS REPLACED IAW 57-10-01 IN TO CONDITION 2.
